MathSciNet Relay Station
MathSciNet bibliographic data
MR2213719 (2007a:54020) 54E45 (54F65 57M30 57N10)
Garity, Dennis J.; Repovš, Dušan; Željko, Matjaž Rigid Cantor sets in ${\bf R}\sp 3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006), no. 8, 2447–2456 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement